Previous |  Up |  Next


Title: Об обращении теоремы Четаева (Russian)
Title: On the inverse theorem of Četaev (English)
Author: Vrkoč, Ivo
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 4
Year: 1955
Pages: 451-461
Summary lang: English
Category: math
MSC: 34.0X
idMR: MR0079688
DOI: 10.21136/CMJ.1955.100161
Date available: 2008-06-09T12:47:45Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_05-1955-4_2.pdf 1.271Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo